| Model Number |
CF-Q165I |
| Medical Device Problem Codes |
Device Reprocessing Problem (1091); Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope had foreign objects in the air -water cylinder and air-water tube had white foreign material.There was no patient involvement.